Journal Article

RE: “A PROPORTIONAL HAZARDS MODEL WITH TIME-DEPENDENT COVARIATES AND TIME-VARYING EFFECTS FOR ANALYSIS OF FETAL AND INFANT DEATH”

Gordon C. S. Smith

in American Journal of Epidemiology

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 161, issue 1, pages 100-100
Published in print January 2005 | ISSN: 0002-9262
Published online January 2005 | e-ISSN: 1476-6256 | DOI: http://dx.doi.org/10.1093/aje/kwi007
RE: “A PROPORTIONAL HAZARDS MODEL WITH TIME-DEPENDENT COVARIATES AND TIME-VARYING EFFECTS FOR ANALYSIS OF FETAL AND INFANT DEATH”

Show Summary Details

Journal Article.  621 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.